# SDR FDEA202210252663

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 74,994 hours, 27,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 146N531810
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATED PREVIOUS REPAIR FROM OPERATORS' RECORDS FOR   CONFORMITY: EXISTING REPAIR LOCATED IN THE MAIN CABIN, AFT DECK WEB FILLER REPAIR,   STA 1680-1690, RBL 45 TO RBL 60 EVALUATED EXISTING REPAIR LOCATED ON THE MAIN CABIN AFT DECK WEB, STA 1680-1690, RBL   45 TO RBL 60 PER FEDEX E.O. F-5100-7-5001-PT1, ATTACHMENT B,   FOUND EXISTING REPAIR TO BE UNSERVICEABLE. REWORKED REPAIR PER FEDEX E.A. F-5310-  T0329126A, REVISION DATE: 24OCT2022,
